MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY PDX, INTEGRATED SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY PDX, INTEGRATED SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number 050-87222
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak from the patient line during dwell 1 of 5 of their pd treatment.The cause of the leak was due to a hole in the tubing.The patient was advised to reset up with new supplies and follow up with their peritoneal dialysis nurse (pdrn).Upon follow up, the pdrn stated that the patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed, and stated the patient completed treatment on the cycler.The patient is continuing with peritoneal dialysis on their cycler without issue and without reoccurrence of the reported event.The cassette was discarded and not available to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
LIBERTY PDX, INTEGRATED SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key10244108
Report Number8030665-2020-00936
Device Sequence Number2426217
Product Code FKX
UDI-Device Identifier00840861101993
UDI-Public00840861101993
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K141145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2020
Device Model Number050-87222
Device Catalogue Number050-87222
Device Lot Number19PR08136
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 07/05/2020
Supplement Date Received by Manufacturer07/29/2020
07/31/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date07/31/2020
08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID.; DELFLEX PD FLUID.; LIBERTY PDX CYCLER.; LIBERTY PDX CYCLER.
Patient Age54 YR
Patient Weight96